Items where Author is "M.H., Purbolaksono, J. and Aliabadi,"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

M.H., Purbolaksono, J. and Aliabadi, (2010) Stability of Euler\'s method for evaluating large deformation of shear deformable plates by dual reciprocity boundary element method. pp. 819-823.

M.H., Purbolaksono, J. and Aliabadi, (2009) Nonlinear buckling formulations and imperfection models of shear deformable plates by the boundary element method. Journal of Mechanics of Materials and Structures, 4 (10). pp. 1729-1740.

M.H., Purbolaksono, J. and Aliabadi, (2005) Buckling analysis of shear deformable plates by boundary element method. International Journal for Numerical Methods in Engineering, 62. pp. 537-563.

This list was generated on Wed Sep 20 01:59:42 2017 MYT.